# SDR SWIA202005140628

- Difficulty date: March 3, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*COCKPIT LH ENTRACE JUST FWD FS280. HAS A CORRODED CLIP.  FLAGGED   (C-CHECK) RO 5/10/2020   REMOVED AND REPLACED CORRODED CLIP WITH NEW CLIP (P/N CC670-34191-1) ON THE L/H COCKPIT DOOR POST AT FS 280.00 , LBL 11 REF CRJ-900 SRM, BOMBARDIER DWG, BOMBARDIER DWG, CRJ-900 SRM AND RESTORED FINISH TO REWORKED AREA REF CRJ-900 SRM.  SEE CONTINUATION FOR DETAILS.
